# SDR UPS06848741

- Difficulty date: December 8, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PFLT DURING CREW PREFLIGHT EMERGENCY SLIDE BECAME DISLODGED FROM CONTAINER. REINSTALLED SLIDE.
